# SDR A6WA201240615

- Difficulty date: May 16, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR LOWER HINGE AND HARDWARE CORRODED.  REMOVED UNSERVICEABLE LAVATORY SERVICE DOOR LOWER HINGE AND HARDWARE AND REPLACED WITH SERVICEABLE HINGE IAW SRM 51-41-00.
